# SDR EPUA20131010001

- Difficulty date: October 8, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N7340U
- Make and model: Cessna 207A
- Aircraft serial: 20700407
- Aircraft time: 23,089 hours
- Engine: Cont IO520*
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Condition: Broken
- Location: Magneto
- Part time: 1,400 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE LT MAGNETO WAS NOT OPERATING CORRECTLY. IN THE COURSE OF NON ROUTINE MAINTENANCE THE LT MAGNETO WAS FOUND TO HAVE A BROKEN DISTRIBUTOR GEAR.  FURTHER MAINT REVEALED THAT THE RT MAG HAD A 200 RPM DROP WHICH IS OUT OF OPS LIMITS.  ALTHOROUGH INSPECTION OF THE ENGINE REVEALED THAT NR 4 CYLINDER SHOWED SIGNS OF DETONATION.  DUE TO THE DETONATION IN THE CYLINDER, THE ENGINE ASSEMBLY WILL BE REPLACED.
